# SDR QMLA2024071120085

- Difficulty date: July 2, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 6,881 hours, 22,596 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: EC610604
- Condition: Overtemp
- Location: Evap Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER FUNCTIONAL UNTIL  A TEMPORARY DECREASE IN FAN SPEED BUT RETURNED TO NORMAL OPERATING SPEED. AFTER CHANGE, THERE WAS AN ODOR OF BURNING (ELECTRICAL). TURNED A/C OFF & BURNING SMELL DISSIPATED. SWITCHED FRESH AIR FAN ON & NO BURNING SMELL PRESENT. ALL OTHER AIRCRAFT SYSTEMS FUNCTIONED NORMAL. CONTINUED FLT SAFELY WITH A/C OFF & LANDED AT INTENDED DESTINATION.  PILOT &CREW SMELLED A BURNING ODOR INSIDE ACFT COMING FROM A/C VENTS. COMPLETED INSP OF WIRES GOING TO ALL A/C SYS, MOTORS & FOUND NO HOT SPOTS OR BROWNING OF WIRES.  CHECKED ALL MOTORS, TO SEE HOW HOT THEY WERE. THE FWD EVAP MOTOR WAS HOT TO THE TOUCH, TO THE POINT OF DO NOT TOUCH. TEMP TAKEN AND READ 112 DEG F AT 82 DEG F AMBIENT AIR TEMP.
